# SDR CA001229020

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flap
- Component: L/H Bpsu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE LANDING, THE CREW SELECTED THE FLAPS AT 20 DEGREES, THE FLAP FAIL CAUTION MESSAGE WAS DISPLAYED AND THE FLAPS STOPPED AT 24 DEGREES.THE MAINTENANCE INTERROGATED THE FECU WHICH WS POINTING TO THE L/H BPSU WHICH WAS REPLACED (P/N 844D100-9, S/N:1367B). DURING THE RIGGING THEY FOUND THE FLEXSHAFT BETWEEN THE NR3 & NR4 ACTUATORS SHEARED AT THE NR4 ACTUATOR LOCATION, IT WAS THEN REPLACED (P/N 1104SD100-40, S/N:3513). AFTER THE REPLACEMENT OF THE FLEXSHAFT, A GRIND NOISE WAS HEARD COMING FROM THE NR4 R/H ACTUATOR WHICH WAS THEN REPLACED (P/N 854D100-12, S/N:1170AB).
